# SDR IPXA2018100134602

- Difficulty date: September 19, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP AFT FLANGE WAS CORRODED BETWEEN XORS 561 - 575.  REPAIRED THE SPAR UPPER CAP AFT FLANGE IAW EA 011-5710-01-A7477, REV I/R, AND EO MD11-5710-70099-A. MINOR.
